Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Spotting, pain in pelvic area after masturbation. Bleeding after intercourse. Possible cause?

Hi Doctor, I want to know what causes bleeding after intercourse. I was masturbating a few days ago (no toys) and realized that I had dried up after a minute of starting and decided to give up. From then on, throughout the day til yesterday I have been spotting and had a slight pain in my pelvic area. I had intercourse last night with no pain at all until the end, afterwards I saw that I bled a bit. What could have caused this? Could it be the masturbation although I hardly got a chance to do anything?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I strongly suggest that you consult with a gynecologist and get a PAP smear done along with a complete gynecological examination. I am unsure if you masturbation is associated with your bleeding problems. I hope this helps.

Take care and have a lovely day !
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor